IJPAM: Volume 83, No. 1 (2013)

A SIMPLE HEURISTIC FOR SOLVING
GENERALIZED FUZZY TRANSPORTATION PROBLEMS

A. Edward Samuel$^1$, M. Venkatachalapathy$^2$
$^1$Ramanujan Research Centre
P.G. & Research Department of Mathematics
Government Arts College (Autonomous)
Kumbakonam, Tamil Nadu, INDIA
$^2$Department of Mathematics
Oxford Engineering College
Tiruchirappalli, Tamil Nadu, INDIA


Abstract. In this paper, a new method is proposed for solving a special type of fuzzy transportation problem by assuming that a decision maker is uncertain about the precise values of transportation cost only but there is no uncertainty about the supply and demand of the product. In the proposed method transportation costs are represented by generalized trapezoidal fuzzy numbers. To illustrate the proposed method a numerical example is solved and the obtained result is compared with the results of existing approaches.

Received: October 2, 2012

AMS Subject Classification: 90C08, 90C90, 90C70, 90B06, 90C29

Key Words and Phrases: fuzzy transportation problem (FTP), generalized trapezoidal fuzzy number (GTFN), ranking function

Download paper from here.



DOI: 10.12732/ijpam.v83i1.8 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 1